# SDR USAA960605

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47508
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 99100789
- Condition: Corroded
- Location: Bs 180-204
- Part time: 64,847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q4/C6 CHECK, FOUND CORROSION 3 INCH BY 3 INCH AREA CORRODED CUSP MEMBRANE AT STATION 204 LT TO STATION 180.  INSTALLED NEW CUSP SECTION AND ADDED DOUBLERS 7075 PLUS 6 071 AND 7075 PLUS 6 .080 PER EA NR 33169/SRM 53-05 FIG 55. (M)
